# SDR 2006UALA01211

- Difficulty date: June 20, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 51,814 hours, 28,795 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW BULKHEAD BEADED WEB PANEL IS CRACKED AT BS 665 LBL31 WL 202.
